# SDR SWAA2021081025053

- Difficulty date: October 21, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 64,497 hours, 37,851 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50104
- Part serial: 001001
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT HAS A .25' CRACK IN SKIN STARTING AT A LOWER FASTENER HOLE FOR SLAT ACTUATOR BRACKET / REMOVED AND REPLACED #8 SLAT PER AMM 27-81-21 TAG NO: 693291 PN ON: 114A5010-4 SN ON: 001533 PN OFF: SN OFF: 001001
